# SDR CA001211016

- Difficulty date: November 22, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 853D10018
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) THE CREW REPORTED A FLAP FAIL CAUTION MESSAGE AT 14 DEGREES DURING APPROACH.THE MAINTENANCE CREW REPLACED THE RT NR 3 ACTUATOR.
